New research conducted by scientists at Tehran University of Medical Sciences in Iran has found that Wuhan coronavirus (Covid-19) “vaccines” are triggering serious skin conditions in many recipients.
Published in the December 2022 issue of Clinical Case Reports, the paper looks at a 67-year-old man with no prior history of skin disorders who received the Sinopharm “inactivated virus” injection for covid, which was never licensed for use in the United States.
Almost immediately after getting jabbed, the man developed a serious fever, followed by “erythema patches on his back [and] bullous lesions on the lower extremities.” He also developed elevated D-dimer levels, though he tested negative for deep vein thrombosis.
By day six going into day seven post-injection, 30 percent of the man’s body was covered with “purpuric and dusky patches … with flaccid bullae and areas of epidermal detachment.” It was at this time that the man was diagnosed with toxic epidermal necrolysis.
In an attempt to help the man, doctors gave him organ transplant rejection medication, the suggestion being that his body may have interpreted the Sinopharm jab as foreign material that needed to be rejected. He was also given powerful corticosteroids and treated for potential conjunctivitis, also known as pink eye.
After 14 days of this treatment, the man’s skin condition appeared to clear. However, this is just one case among many that emerged in the days following the unleashing of Fauci Flu shots.
“It is highly suspected that the offending agent is the vaccine since other causes such as medications could not cause this phenomenon in the aforementioned timetable,” the case study on the man explains.
(Related: To keep up with covid injection injuries and deaths, be sure to check out CovidVaccineReactions.com.)
AstraZeneca, Pfizer covid jabs left Filipino man permanently scarred following horrific skin disease
In another case out of the Philippines, which was published as a case study in March 2023 in the Journal of the European Academy of Dermatology and Venereology, a 62-year-old patient with preexisting psoriasis received two doses of AstraZeneca’s “viral vector” DNA injection for covid, which was also never licensed in the U.S.
Early on, the man reported no apparent adverse reactions. However, after receiving a third “booster” shot of Pfizer’s mRNA injection in late November 2022, he developed “new onset tense blisters on the legs.”
The study also explains that the man “developed a flare of psoriasis described as multiple erythematous plaques on the extremities,” as well as “multiple pruritic tense vesicles and bullae, with erosions and serous crusting.”
The man was ultimately diagnoses with a rare, coexistent bullous pemphigoid and psoriasis.
In this case, it took months of aggressive corticosteroid treatments, as well as administration of a cancer drug called methotrexate, antihistamines, and folic acid, to clear the lesions. After three months the lesions were gone from the man’s body, however he was left with permanent scarring.
Then we have nine cases out of Turkey in which individuals who took either the Sinovac CoronaVac “inactivated virus” injections or Pfizer’s mRNA injection developed various skin conditions ranging from localized erythema, acute urticaria (hives), pityriasis rosea-like skin eruptions, and herpes simplex.
Or how about the two patients out of Michigan who developed cutaneous lymphoid infiltrates after getting Moderna’s mRNA series of injections? In that case, the patients had to undergo biopsies to ensure the lesions were non-cancerous.
On and on the list goes with skin conditions appearing all over the place in people who received every type of covid injection that was released for covid. What do these vials actually contain that is capable of inflicting such horrors on and in people’s bodies?
The latest news about the adverse effects of Chinese Virus shots can be found at VaccineInjuryNews.com.
Sources for this article include:
- Norwegian doctor says AstraZeneca jab is, in fact, causing deadly blood clots
- Yes, the rushed-to-market Covid “spike protein” vaccine means an unpredictable, genetically engineered and mutated virus fragment is being injected into your blood
- CDC study: Severe allergic reactions to coronavirus vaccines happening at a higher rate than flu vaccines
- ICAN sues CDC over the statement “Vaccines Do Not Cause Autism”